HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Economics and Business / Faculty of Economics and Business >
經濟學研究 = The economic studies >
第42巻第1号 Vol.42,No.1 >

損害賠償責任ルールにおける最適化問題とインセンティブメカニズム

Files in This Item:
42(1)_P31-46.pdf1.3 MBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/31909

Title: 損害賠償責任ルールにおける最適化問題とインセンティブメカニズム
Other Titles: The Issues of Optimization and Incentive Mechanism in the Rule of Liability
Authors: 小林, 好宏1 Browse this author
Authors(alt): KOBAYASHI, Yoshihiro1
Issue Date: Jun-1992
Publisher: 北海道大学經濟學部
Journal Title: 經濟學研究
Journal Title(alt): ECONOMIC STUDIES
Volume: 42
Issue: 1
Start Page: 31
End Page: 46
Type: bulletin (article)
URI: http://hdl.handle.net/2115/31909
Appears in Collections:經濟學研究 = The economic studies > 第42巻第1号 Vol.42,No.1

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University